Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Pseudosymmetric and Holomorphically Pseudosymmetric Manifolds

Authors

Beldjilali Gherici, Belkhelfa Mohamed and Hasni Abdelbasset

Abstract

We study the Bochner pseudosymmetric , Weyl pseudosymmetric and holomorphic projective pseudosymetric conditions for Khalerian manifold and we show that are not essential in dimension greater than 4. For a 4 dimensional, many interesting relations between the various pseudosymmetry conditions of K¨ahlerian manifolds are determined

Keywords and Phrases : K¨ahlerian manifold, semi-symmetric, pseudosymmetric Bochner pseudosymmetry, Weyl pseudosymmetry and holomorphic projective pseudosymetry
AMS Subject Classification : : 53C53, 53C25.

Received date : February 2, 2015

Accepted date: June 12, 2015

cited by: J.T.S. Vol. 9 (2015), pp.67-75

Download PDF